Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Child. Seizure disorder. Suggested change to Epilex syrup from Eption. Need opionion

My brother is 4.5 year old. He suffered stroke at age of 2.5 year, on medical examination the pediatic come to the decision that he has an seizure disorder (based on EEG report). The doctor suggested Eption 5ml twice a day alongwith bevon (multivitamine). My brother was on the same drug for past 2 years. The similar symptoms of stoke didnot occured again. On medical examination and consultation after 2 years some doctors suggested the drug to be changed to Epilex syrup 3ml twice a day. Kindly advice whether i can change the drug or not.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

I am surprised that the dose of the drug was not increased as your brother grew. He is very furtunate that he has not had any seizure during this period. Now that he is more than 2 years seizure free the doctor should consider reducing the dose of the medicine and stopping it over the next few months instead of changing the medicine.

I hope I have answered your query to your satisfaction.

Wishing your brother all the best.


Rajiv K Khandelwal
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor